# SDR CALA2023121403641

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 70,094 hours, 31,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C231162
- Condition: Missing
- Location: Refuel Coupling
- Part time: 357 hours, 174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING ON ARRIVAL CAP, COUPLING R OFF 31-2825-9-0001 1162 ON 31-2825-9-0001 3060 CAP, COUPLING R OFF 31-2825-9-0001 1162 ON 0000 REPLACED FUEL CAP WITH SERVICEABLE CAP REF AMM 28-25-41 LEAK CHECK GOOD. PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1532310 SN OFF 1162.
